advertisement
Question
Posted by: Beata | 2004/10/05

Thinz and the Pill

Is it safe to take Thinz whilst on the Pill(Triphasil)???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Beata
This product will probably not interfere with the contraceptive pill, but please be careful of any diet pill that contains ephedrine. Ephedrine can cause the following side-effects: cause palpitations, heart arrhythmias, angina pain, tremors, insomnia, irritability, restlessness, psychotic reactions, problems with urination and severe dehydration if combine with strenuous exercise, etc, etc. You can also become addicted to this product and require more and more as the effect tapers off.
Take great care
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement